BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2007 Volume 18 >

Please use this identifier to cite or link to this item:

Title: Controlled Multitype Branching Models: Geometric Growth
Authors: Gonzalez, Miguel
Martinez, Rodrigo
Mota, Manuel
Keywords: Controlled branching processes
Multitype branching processes
Geometric growth
Lα -convergence
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 18, No 1, (2007), 103p-110p
Abstract: In this work we deal with a multitype branching process that puts together control in the number of reproductive units of each type and population size - dependent reproduction. Moreover, unlike other branching models, it is possible interaction between individuals at reproduction time. We investigate sufficient conditions for such a model to have asymptotically a geometric growth, considering almost sure and Lα, 1 ≤ α ≤ 2, convergences. We pay special attention to L2 convergence, taking advantage of the Hilbertian properties of this space.
Description: 2000 Mathematics Subject Classi cation: 60J80, 60F25.
ISSN: 0204-9805
Appears in Collections:2007 Volume 18

Files in This Item:

File Description SizeFormat
Pliska-18-2007-103-110.pdf1.09 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License